# SDR DALA1125069856

- Difficulty date: April 10, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 77,092 hours, 77,054 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK METAL SKIN FLOOR PANEL 14B HAS CORROSION.  CPCP  TASK 46-53303.  REMOVED CORR FROM FLOOR PANEL.  ORIG MAT .025" LOSS .010" .015 REMAINING. FOUND TO BE OUT OF LIMITS IAW SRM 53-01 FIG 1.  REPLACED SKIN AND HAT CHANNELS .025 7075-T6 AND P/N 1120080 ASSEMBLED FLOOR PANEL IAW ERA 490839-14.
